# SDR SWAA2014090931759

- Difficulty date: June 30, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SERVICE DOOR EXIT LIGHT PLUG CONNECTOR DAMAGED.  R & R CONNECTOR IAW WDM & AMM.
